Publication
Title
Generalized pricing formulas for stochastic volatility jump diffusion models applied to the exponential Vasicek model
Author
Abstract
Language
English
Source (journal)
European physical journal : B : condensed matter and complex systems. - Berlin
Publication
Berlin : 2010
ISSN
1434-6028
Volume/pages
75:3(2010), p. 335-342
ISI
000278473500009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.07.2010
Last edited 21.09.2018
To cite this reference